Existence of regular nut graphs for degree at most 11

Fowler, P.W. orcid.org/0000-0003-2106-1104, Gauci, J.B., Goedgebeur, J. et al. (2 more authors) (2020) Existence of regular nut graphs for degree at most 11. Discussiones Mathematicae Graph Theory, 40 (2). pp. 533-557. ISSN 1234-3099

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2020 The Author(s) and the Faculty of Mathematics, Computer Science and Econometrics - University of Zielona Góra. Uploaded with the publisher's permission. For re-use permissions, please contact the publisher.

Keywords: nut graph; core graph; regular graph; nullity
Dates:
  • Published: January 2020
  • Published (online): 30 December 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Chemistry (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 02 Mar 2020 10:57
Last Modified: 06 Mar 2020 07:38
Published Version: https://www.dmgt.uz.zgora.pl/publish/volume.php?ID...
Status: Published
Publisher: University of Zielona Góra
Refereed: Yes
Identification Number: 10.7151/dmgt.2283
Open Archives Initiative ID (OAI ID):

Export

Statistics